# SDR IPXA2019111549030

- Difficulty date: October 29, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H MLG W/W AFT SIDE VERTICAL STIFFNER IS CRACKED.REMOVED, FABROICATED AND REPLACED STIFFNER IAW DWG. ANB7230 AND SRM 51-33-01. (MINOR)
